# SDR CA991209031

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31070
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT NOSE WHEEL INNER RIM DAMAGED AROUND ENTIRE CIRCUMFERENCE.  WHEEL REPLACED.
